×

Found 175 Documents (Results 1–100)

100
MathJax

Analytic theory of differential equations. Textbook. (Analiticheskaya teoriya differentsial’nykh uravnenij. Uchebnoe posobie.) (Russian) Zbl 0695.34003

Leningrad: Leningradskij Gosudarstvennyj Pedagogicheskij Institut Im. A. I. Gertsena. 102 p. R. 0.97 (1988).
Reviewer: S.Balint
PDF BibTeX XML Cite

On the number of solutions, belonging to the \(L_ 2\) space, of a nonselfadjoint system of second-order differential equations. (English. Russian original) Zbl 0712.34021

Mosc. Univ. Math. Bull. 43, No. 2, 1-7 (1988); translation from Vestn. Mosk. Univ., Ser. I 1988, No. 2, 3-8 (1988).
MSC:  34B05 34A30
PDF BibTeX XML Cite

A form of the particular solution of thermoelasticity equations for transversely isotropic bodies. (English. Russian original) Zbl 0703.73005

J. Appl. Math. Mech. 52, No. 2, 231-236 (1988); translation from Prikl. Mat. Mekh. 52, No. 2, 294-301 (1988).
PDF BibTeX XML Cite
Full Text: DOI

Nonlinear evolution equations. Edited by A. Jeffrey. Transl. from the Russian. (English) Zbl 0669.35002

Pitman Research Notes in Mathematics Series, 180. Harlow (UK): Longman Scientific & Technical; New York: Wiley. 122 p. £13.50 (1988).
Reviewer: O.Vejvoda
PDF BibTeX XML Cite

Necessary conditions for the system of eigenfunctions and associated functions of a second order differential operator to be a basis in \(L_ 2(G)\). (English. Russian original) Zbl 0699.34026

Sov. Math., Dokl. 37, No. 2, 468-470 (1988); translation from Dokl. Akad. Nauk SSSR 299, No. 4, 809-811 (1988).
Reviewer: B.D.Sleeman
MSC:  34L99
PDF BibTeX XML Cite

Application of a computer to the investigation of generalized solvability of two-point boundary value problems. (English. Russian original) Zbl 0699.34021

Sov. Math., Dokl. 37, No. 2, 309-312 (1988); translation from Dokl. Akad. Nauk SSSR 299, No. 1, 22-26 (1988).
Reviewer: D.Tila
MSC:  34B15 34B10
PDF BibTeX XML Cite

Boundary value problems of mathematical physics. (English. Russian original) Zbl 0698.35122

Proc. Steklov Inst. Math. 175, 65-105 (1988); translation from Tr. Mat. Inst. Steklova 175, 63-102 (1986).
PDF BibTeX XML Cite

Elliptic boundary value problems on corner domains. Smoothness and asymptotics of solutions. (English) Zbl 0668.35001

Lecture Notes in Mathematics, 1341. Berlin etc.: Springer-Verlag. viii, 259 p. DM.42.50 (1988).
Reviewer: N.Week
MSC:  35-02 35J25 35B45 35J67 35B40 35J05 35J55
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 3

Classification

Software